Advertisement

Esistenza ed unicità delle soluzioni di una classe di problemi ipoellittici

  • 18 Accesses

  • 1 Citations

Summary

In this paper are studied existence and unicity of solutions of a class of hypoelliptic problems.

Bibliografia

  1. [1]

    S. Agmon,Lectures on elliptic boundary value problems, Van Nostrand Mathematical Studies.

  2. [2]

    S. Agmon,On the eigenfunctions and on the eigenvalues of general elliptic boundary value problems, Comm. on pure and appl. math.,15 (1962), pp. 119–147.

  3. [3]

    A. Cavallucci,Alcuni teoremi di tracce, Atti Sem. Mat. Fis. Modena,15 (1966), pp. 137–157.

  4. [4]

    D. Fortunato -V. Del Prete,Teoremi di regolarizzazione per problemi quasi-ellittici in un semispazio ed applicazioni, Ricerche di Mat.,23 (1974), pp. 87–128.

  5. [5]

    J. L. Lions -E. Magenes,Problèmes aux limites non homogènes et applications, vol. I Dunod, Paris (1968).

  6. [6]

    L. Hörmander,On interior regularity of the solutions of partial differential equations, Comm. on pure and appl. math.,11 (1958), pp. 197–218.

  7. [7]

    L. Hörmander,Linear partial differential equations, Springer-Verlag (1963).

  8. [8]

    S. Matarasso,Formule di maggiorazione relative ad una classe di equazioni a coefficienti costanti, Rend. Acc. di Scienze Fis. e Mat. di Napoli, serie 4,40 (1973), pp. 269–302.

  9. [9]

    S. Matarasso,Regolarizzazione delle soluzioni di una classe di equazioni ipoellittiche, Rend. Acc. di Scienze Fis. e Mat. di Napoli, serie 4, 41 (1974), pp.

  10. [10]

    C. Parenti,Valutazioni a priori e regolarità per soluzioni di equazioni quasi-ellittiche, Rend. del Sem. Mat. della Univ. di Padova,45 (1971), pp. 1–70.

  11. [11]

    J. Peetre,A proof of the hypoellipticity of formally hypoelliptic differentialo perators, Comm. on pure and appl. math.,14 (1961), pp. 711–731.

  12. [12]

    J. Peetre,On estimating the solutions of hypoelliptic differential equations near the plane boundary, Mathematica Scandinavica,9 (1961), pp. 337–351.

  13. [13]

    J. Peetre,Another approach to elliptic boundary problems, Comm. on pure and appl. math.,14 (1961), pp. 711–731.

  14. [14]

    M. Schechter,General boundary value problems for elliptic partial differential equations, Comm. on pure and appl. math.,12 (1959), pp. 457–486.

  15. [15]

    M. Schechter,On the dominance of partial differential operators II, Annali della Scuola Normale Superiore di Pisa,18 (1964), pp. 255–282.

  16. [16]

    M. Troisi,Problemi al contorno con condizioni omogenee per le equazioni quasi-ellittiche, Annali di Mat. pura ed applicata, serie IV,90 (1971), pp. 331–412.

  17. [17]

    L. R. Volevich -B. P. Paneyakh,Alcuni spazi di funzioni generalizzate e teoremi di immersione (in russo), Usp. Mat. Nauk,20 (1965), pp. 3–74, trad. inglese: Russian Math. Surveys,20 (1965), pp. 1–73.

Download references

Author information

Additional information

Entrata in Redazione il 20 novembre 1974.

Lavoro eseguito nell'ambito del Gruppo Nazionale per l'Analisi Funzionale e le sue Applicazioni del C.N.R.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Matarasso, S. Esistenza ed unicità delle soluzioni di una classe di problemi ipoellittici. Annali di Matematica 109, 39–87 (1976). https://doi.org/10.1007/BF02416953

Download citation